# SDR IXXA060113S

- Difficulty date: June 10, 2004
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- Engine: Ge CFM562C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Misdrilled
- Location: Zone 200
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND RT SERVICE DOOR SILL (FRAME, WEB AND ANGLE) AT STATION 196 LONGERON 11 RT HAS A FASTENER HOLE DOUBLE DRILLED. REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGE. FABRICATED REPAIR PARTS, LOCATED, DRILLED, DEBURRED, TREATED, PRIMED, INSTALLED REPAIR PARTS AND NEW FASTENERS FROM STATION 176 TO STATION 205 BETWEEN  LONGERON 8 RT AND LONGERON 12 RT IAW SRM 53-2-0, 51-1-4, AND 51-1-8.
